# SDR 08FDEA04667

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65162794
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INTERIOR STATION 760 TO 850 RBL 45 INCH, 24' FLOOR BOARD ATTACH ANGLE HAS WEAR IN SEVERAL AREAS.  REMOVED NUT PLATE 8 SRM 51-30-02, BLENDED WEAR MARKS STA 760 - 850  RBL 24 REF SRM 51-10-1 ORIG "T'' .088,  WORST "T" REMOVED .035 INCH.  REMAINING "T' .053 INCH STA 808 RBL 24, OUT OF LIMITS.  REPAIR REF EA 7-5310-118309, STA 760 - 850 RBL45 WEAR MARKS THROUGH PAINT, CLEANED, TREATED AND PRIMED REF MM 20 151 7.  TREATED AND PRIMED STA 760 - 802/817 - 850 RBL 24 SOPM 20-43-05, SOPM 20-44-04, HFEC PER EA 7-5310-118309 STEP 3 PART.  NO CRACKS  DECTECTED, ROTO PEENED STA 808-RBL 24.  TREATED AND PRIMED, FILLED BLEND WITH SEALANT APPLIED CORROSION INHIBITOR REF EA NR 7-5310-118309 PG 2   ITEM 3-7.
